Facebook Pixel
EmpowHER Guest

folvite tab cause colour changes{skin tone}?

By Anonymous April 14, 2012 - 6:00am
Rate This

hi, i am 23 year. yet iam not married. last year i have joint pain, so i met doctor he said that i have rheumatic arthamatic problem.so he advice to take sazo1000 mg tab.i am taking since 3 months.he also advice to take folvite tab. he also said u take it at knight,cos in day when u take tab and go out it effect on ur skin tone.so plz suggest he is right.yet i am not taking that.and also suggest that what i have to do?THX

Add a Comment1 Comments

EmpowHER Guest

Hi Anonymous,

Thank you for your question and welcome to Empowher. I am sorry that you are dealing with joint pain at such a young age. There is great debate over the proper treatment for RA although here is a great article I found that may be helpful http://www.empowher.com/rheumatoid-arthritis/content/few-ra-clinical-trials-compare-one-drug-another.

With any medication you take, there are side effects. Drugs.com provides information about side effects which you can read here http://www.drugs.com/ppa/folic-acid.html. Allergic reactions to the medication can cause skin discoloration although, you should always follow up with your treating physician. I hope this information helps.



April 14, 2012 - 8:53am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.